We stock a wide range of Tylenol products to reduce pain and fevers. If you need pain relief, then you are in the right place.
Tylenol has been a popular form of pain relief for decades because it contains an active ingredient known as acetaminophen. This ingredient will increase your body’s overall pain threshold so that you are less affected by pain, and it will also help to lower a fever by helping your body to eliminate heat.
The product is safe and very effective if you follow the directions on the package. It is important not to take too high a dose as this can cause liver damage, but the right amount is safe and effective. It has been one of the most popular forms of pain relief for over 50 years!
Berkley Jensen Arthritis Pain Caplets (One Bottle of 400 650mg Caplets)
Children’s Tylenol Oral Suspension – Grape (60ml)
Tylenol Extra Strength Rapid Release, (One Bottle of 290 Liquid Gels)
Tylenol Simply Sleep (Diphenhydramine HCl 25 mg), 100 Mini-Caplets
Tylenol PM Extra Strength, 225 Caplets
Tylenol Extra Strength, (One Box of 325 Caplets)
Member’s Mark Arthritis Pain Caplets (One Bottle of 200 650mg Caplets)
Tylenol Arthritis Pain, (One Bottle of 290 650mg Caplets)
Which product is right for you?
There is a wide range of Tylenol products available to suit every need, including medication for children, medication for people with arthritis, medication for people with a cold, and medication that should be taken before sleeping.
How is it different from other forms of pain relief?
The main difference between Tylenol and other pain relief medications is that Tylenol doesn’t contain aspirin, naproxen or ibuprofen, which are the main ingredients of most pain relief medications. Instead, It uses acetaminophen, which works to relieve pain in a slightly different way.
When should you take it for a fever?
Tylenol is an effective method of reducing a fever, but it is important to properly check that you do have a fever before taking it. The definition of a fever is a rise in body temperature above 38⁰C (100.4⁰F), or an oral temperature that is above 37.4⁰C (99.4⁰F).
What is Dextromethorphan HBR?
Dextromethorphan is another ingredient that can be found in most Tylenol products (especially if the product is designed for colds or the flu). Dextromethorphan is a cough suppressant that will help you to stop coughing, and will also provide pain relief from a tickly cough.
What is phenylephrine?
Phenylephrine is another ingredient that may be listed in the description of the Tylenol product that you are planning to buy. Phenylephrine is a nasal decongestant that will help to clear your airways through sinus drainage, meaning that you should be able to breathe more easily while also decreasing the pressure in your head.
What is guaifenesin?
Guaifenesin is a form of expectorant that helps to loosen up phlegm, making your coughs more effective as you will be clearing away more mucus.
Is there aspirin in Tylenol?
No, there is no aspirin in any Tylenol products.
Is there caffeine in Tylenol?
No, there is no caffeine in Tylenol.
Can I take it with food?
You can take it at any time of the day, not just with food.
Can I use an expired product?
It is not recommended that you use any form of medication once it is has passed its expiration date. If your product has expired, then the best option is to dispose of the medication safely and to buy a new one.
Can I use multiple products at the same time?
You shouldn’t mix these products together, other than day and night time cold and flu medication. If you schedule your medication correctly you can swap from Tylenol flu day medication to night medication, but you shouldn’t use more than five doses in total in 24 hours. Always read the entire label on the product before using it.
You must wait at least four hours between doses for most Tylenol products, so it is also important to remember this if you plan on switching to night time medication in the evening.
Can I use a decongestant nasal spray while using it?
You shouldn’t use a decongestant nasal spray if you are using Tylenol, as Tylenol products contain a decongestant, and you should not use two decongestants at the same time.
Can it make me feel sleepy?
The only Tylenol products that will make you feel sleep are the night time products that contain doxylamine succinate, as this is an antihistamine that can cause drowsiness. If you are taking tranquilizers, sedatives or alcohol this could be dangerous, so speak to your doctor before using both. Remember to always use the medication as the label directs.
Can I drink alcohol if I am taking it?
You shouldn’t drink alcohol if you are taking it as this could lead to liver damage.